New York, 2015Damaging Wind in New York, September 9, 2015
September 9, 2015 · NWS BTV · 1 event in 1 county or zone
A cold front moved across the Champlain Valley of New York during the afternoon of September 9th and developed a broken line of showers and thunderstorms. One isolated thunderstorm was briefly strong enough to produce very localized wind damage in the form of some downed tree branches and utility lines in the town of Jay.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front moved across the Champlain Valley of New York during the afternoon of September 9th and developed a broken line of showers and thunderstorms. One isolated thunderstorm was briefly strong enough to produce very localized wind damage in the form of some downed tree branches and utility lines in the town of Jay.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before the first event at Sep 9, 2:43 PM EST, 2 minutes earlier.
Area forecast discussion, Sep 9, 2:43 PM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
343 PM EDT WED SEP 9 2015
.SYNOPSIS...
COLD FRONT PUSHES EAST ACROSS OUR FORECAST AREA THIS EVENING THEN
STALLS OUT OVER SOUTHERN NEW ENGLAND THROUGH FRIDAY. WEATHER
BECOMES MORE ACTIVE FROM SATURDAY ONWARD WITH SEVERAL CHANCES FOR
SHOWERS AND MORE SEASONABLE TEMPERATURES.
&&
.NEAR TERM /UNTIL 8 AM THURSDAY MORNING/...
AS OF 335 PM EDT WEDNESDAY...SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO PUSH EASTWARD ACROSS OUR FORECAST AREA THIS EVENING AS
COLD FRONT PROGRESSES EASTWARD. SHOWERS WILL END FOLLOWING FRONTAL
PASSAGE AND ALSO WITH LOSS OF DAYTIME HEATING...SHOULD BE CLEARING
EAST OF VERMONT BY ABOUT 03Z. SKIES REMAIN MOSTLY CLOUDY OVERNIGHT
AND SOME PATCHY FOG MAY DEVELOP IN AREAS WHICH HAD HEAVY RAIN
TODAY. MINIMUM TEMPERATURES WILL BE IN THE MID 50S TO LOWER 60S
WITH THE COOLEST TEMPS ACROSS NORTHERN NEW YORK WHERE COLD AIR
ADVECTION PICKS UP OVERNIGHT AND A WEAK SURFACE RIDGE BUILDS INTO
THE AREA.
&&
.SHORT TERM /8 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
AS OF 345 PM EDT WEDNESDAY...COLD FRONT WHICH CROSSED THE AREA
OVERNIGHT WILL STALL OVER SOUTHEASTERN NEW ENGLAND ON THURSDAY AND
REMAIN THROUGH FRIDAY. A SURFACE LOW DEVELOPS AND RIDES ALONG THE
FRONT KEEPING CHANCE FOR SHOWERS OVER OUR SOUTHEASTERN ZONES
THROUGH MOST OF THE PERIOD. OTHERWISE WEAK RIDGE OF HIGH PRESSURE
WILL BUILD OVER MOST OF OUR FORECAST AREA AND DRIER WEATHER
RETURNS WITH MORE SEASONABLE...BUT STILL SLIGHTLY ABOVE
NORMAL...TEMPERATURES. LOW WILL PASS FROM NEAR THE DELMARVA AREA
AT 00Z FRIDAY...SLOWLY NORTHEASTWARD TO NEAR NOVA SCOTIA BY 12Z
SATURDAY. SKIES WILL REMAIN FAIRLY CLOUDY ACROSS OUR AREA THROUGH
THE PERIOD.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
AS OF 335 PM EDT WEDNESDAY...THE WEEKEND BEGINS WITH A MODERATELY
STRONG UPPER LEVEL TROUGH OVER THE OHIO VALLEY AND THERE HAS BEEN
DECENT RUN TO RUN CONTINUITY WITH THE OVERALL IDEA OF A UPPER
MIDWEST TROUGH OVER THE WEEKEND BETWEEN MODELS. AS THE TROUGH DIGS
IN EASTWARD THERE IS A BIT OF DIVERGENCE IN THE TIMING OF THE
MODELS SO I HEDGED A BIT TOWARDS THE SLOWER ECMWF AND A
COMBINATION OF THE PREVIOUS FORECAST. EITHER WAY THE WEEKEND AND
INTO EARLY NEXT LOOKS LIKE A TEMPORARY BREAK FROM THE PATTERN OF A
BROAD SEMI PERMANENT UPPER LEVEL RIDGE WITH RAIN SHOWERS LIKELY.
THAT SHOULD HELP TO BRING SOME MUCH NEED RAIN TO THE AREA WITH
UPWARDS OF 1/2"-1" INCHES ACROSS THE FORECAST AREA THROUGH THE
WEEKEND. UNFORTUNATELY THE BREAK IN THE PATTERN WONT LAST AND THE
BEGINNING OF THE WEEK WILL SEE RISING HEIGHTS AND INCREASING
THICKNESS ON LATE MONDAY INTO TUESDAY AND A RETURN OF SLIGHTLY
ABOVE AVERAGE TEMPERATURES INTO THE MID WEEK WITH MAX TEMPS IN THE
UPPER 70S AND LOWS IN THE MID TO UPPER 50S.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THROUGH 18Z THURSDAY...AN ADVANCING COLD FRONT WILL PRODUCE
SHOWERS ACROSS THE FORECAST AREA AND IMPACT ALL TAF SITES. EXPECT
THE SOUTH TO SOUTHWESTERLY GRADIENT WINDS TO CONTINUE THROUGH THE
AFTERNOON BEFORE GOING CALM OVERNIGHT BEHIND THE FRONT. I
CONTINUED THE APPROACH OF PREVAILING VCSH FOR THE FORECAST AREA
AND TEMPO'D IN MVFR CONDITIONS FOR THE SHOWERS MOVING THROUGH.
THUNDER WILL BECOME MORE PREVALENT HOWEVER DUE TO INDIVIDUAL
TIMING CONCERNS I WILL NOWCAST THUNDER THROUGH AMENDMENTS. SOME OF
THE SHOWERS WILL BE ON THE STRONG SIDE WHICH COULD PRODUCE
TURBULENCE AND LOCALIZED WIND SHEAR. TIMING WILL BRING THE SHOWERS
THROUGH THE CHAMPLAIN VALLEY BEGINNING AT 20-21Z AND CLEARING BY
02-03Z. WITH EXPECTED CLEARING SKIES AND DECREASING WINDS I
ANTICIPATE THERE WILL BE SOME AREAS OF IFR AND POSSIBLY LIFR
FOG/BR WITH THE MOST LIKELY SPOTS BEING AT SLK/MPV.
18Z THURSDAY THROUGH MONDAY... 18Z THU - 00Z FRI: VFR EXPECTED
UNDER WEAK HIGH PRESSURE
00Z FRI - 00Z SAT: VFR EXPECTED WITH BRIEF PERIODS OF MVFR
SHOWERS ACROSS SOUTHERN VT. POSSIBLE MVFR/IFR FOG/BR OVERNIGHT.
00Z SAT - 00Z SUN: VFR EXPECTED WITH BRIEF PERIODS OF MVFR
SHOWERS ACROSS THE FORECAST AREA.
00Z SUN ONWARD: VFR CONDITIONS PREVAILING WITH POSSIBLE GUSTY
DOWNSLOPE WINDS AT RUT ON SUNDAY AFTERNOON.
&&
.CLIMATE...
SEPTEMBER 9TH- DAILY RECORD FOR MAXIMUM LAKE CHAMPLAIN WATER
TEMPERATURE AT THE KING STREET FERRY DOCK IN BURLINGTON OF 75F.
PREVIOUS RECORD WAS 73F SET IN 1973.
MAX TEMP RECORDS TODAY:
09/09/2015
KBTV 98|2002
KMPV 92|2002
K1V4 93|1960
KMSS 93|2002
HIGH MIN TEMP RECORDS TODAY:
09/09/2015
KBTV 70|2001
KMPV 66|1959
K1V4 65|1933
KMSS 66|1999
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.
&&
SYNOPSIS...NEILES
NEAR TERM...NEILES
SHORT TERM...NEILES
LONG TERM...TABER
AVIATION...DEAL
CLIMATE...WFO BTVHazardous weather outlook, Sep 9, 2:21 AM EST, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
321 AM EDT WED SEP 9 2015
NYZ026>031-034-035-087-VTZ001>012-016>019-100730-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
321 AM EDT WED SEP 9 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.
.DAY ONE...TODAY AND TONIGHT.
SHOWERS AND THUNDERSTORMS WILL REDEVELOP ACROSS THE NORTH COUNTRY
TODAY AS A COLD FRONT MOVES INTO THE AREA FROM SOUTHEAST ONTARIO.
ACTIVITY WILL BE MOST WIDESPREAD ACROSS NORTHERN NEW YORK DURING
THE EARLY TO MID AFTERNOON HOURS...AND THEN SPREAD EAST INTO
VERMONT DURING THE MID TO LATE AFTERNOON HOURS. STRONGER
THUNDERSTORMS WILL PRODUCE TORRENTIAL DOWNPOURS AND GUSTY
WINDS. PONDING OF WATER ON ROADWAYS AND IN POOR DRAINAGE AREAS CAN
BE EXPECTED THIS AFTERNOON IN AREAS AFFECTED BY THUNDERSTORMS. ACTIVITY
WILL WEAKEN AS IT PUSHES EAST AND SOUTH OF VERMONT DURING THE LATE
EVENING HOURS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 9, 1:24 PM EST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
224 PM EDT WED SEP 9 2015
NYZ027-028-030-031-VTZ001-002-005-091915-
NORTHERN FRANKLIN-SOUTHERN FRANKLIN-EASTERN CLINTON-WESTERN
CLINTON-WESTERN CHITTENDEN-GRAND ISLE-WESTERN FRANKLIN-
224 PM EDT WED SEP 9 2015
...A STRONG THUNDERSTORM OVER NORTHERN NEW YORK WILL MOVE INTO THE
NORTHERN CHAMPLAIN VALLEY...
AT 220 PM EDT...RADAR INDICATED A CLUSTER OF THUNDERSTORMS EXTENDING
FROM NEAR ELLENBURG AND CHATEAUGAY TO SOUTH OF MALONE MOVING EAST AT
35 MPH.
WINDS IN EXCESS OF 35 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS TO BE IMPACTED INCLUDE...
PLATTSBURGH INTERNATIONAL AIRPORT...GRAND ISLE...BEEKMANTOWN...
CHAZY...DANNEMORA...MOOERS...ALTONA...ROUSES POINT...SOUTH HERO...
CHAMPLAIN...CHATEAUGAY...NORTH HERO...ISLE LA MOTTE...BURKE...ALBURGH
DUNES STATE PARK...LYON MOUNTAIN...JERICHO...ELLENBURG DEPOT...
BRYANTS MILL AND ALBURGH.
BRIEFLY TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THE
THUNDERSTORMS, AND THIS WILL RESULT IN PONDING OF WATER ON ROADWAYS
ALONG WITH POOR VISIBLITY.
THE STORMS WILL BE MOVING INTO THE NORTHERN HALF OF LAKE CHAMPLAIN
SHORTLY AFTER 3 PM. BOATERS SHOULD HEAD TOWARD SHORE. DO NOT BE
CAUGHT ON THE WATER IN A THUNDERSTORM.
LAT...LON 4459 7318 4463 7449 4498 7410 4500 7391
4501 7320
TIME...MOT...LOC 1818Z 255DEG 32KT 4486 7400
NASHSpecial weather statement, Sep 9, 1:53 PM EST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
253 PM EDT WED SEP 9 2015
NYZ035-VTZ005-009-017-018-091945-
EASTERN ESSEX-EASTERN ADDISON-WESTERN ADDISON-WESTERN
CHITTENDEN-EASTERN CHITTENDEN-
253 PM EDT WED SEP 9 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CHITTENDEN AND
NORTHERN ADDISON COUNTIES...
AT 253 PM EDT...A STRONG THUNDERSTORM WAS NEAR KINGSLAND BAY STATE
PARK...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS TO BE IMPACTED INCLUDE...
ESSEX...WILLISTON...SHELBURNE...HINESBURG...RICHMOND...CHARLOTTE...
FERRISBURGH...MONKTON...HUNTINGTON...STARKSBORO...ST. GEORGE...
MONKTON BORO...MT. PHILO STATE PARK...KINGSLAND BAY STATE PARK...
MONKTON RIDGE...PARTRIDGE HARBOR...LOUIS CLEARING BAY...BOQUET...EAST
CHARLOTTE AND PICKET ISLAND.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4427 7290 4423 7292 4419 7342 4434 7340
4448 7301
TIME...MOT...LOC 1853Z 248DEG 19KT 4424 7338
KGMSpecial weather statement, Sep 9, 2:12 PM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
312 PM EDT WED SEP 9 2015
NYZ028-030-031-034-035-VTZ009-092000-
WESTERN ESSEX-SOUTHERN FRANKLIN-EASTERN CLINTON-EASTERN ESSEX-WESTERN
CLINTON-WESTERN ADDISON-
312 PM EDT WED SEP 9 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT THE NORTHERN
ADIRONDACKS AND ADJACENT FOOTHILLS...
AT 310 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS 9 MILES SOUTHEAST
OF ADIRONDACK REGIONAL AIRPORT...MOVING NORTHEAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS TO BE IMPACTED INCLUDE...
PERU...WILLSBORO...WESTPORT...WILMINGTON...ELIZABETHTOWN...KEENE
VALLEY...AU SABLE FORKS...JAY IN ESSEX COUNTY...PORT KENT...NORTH
ELBA...KEESEVILLE...BLACK BROOK...LEWIS...KEENE...PARTRIDGE HARBOR...
CLINTONVILLE...BOQUET...AUSABLE CHASM...CORLAER BAY AND REBER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4464 7339 4416 7339 4411 7419 4413 7418
4419 7419 4441 7414 4448 7414 4452 7392
TIME...MOT...LOC 1910Z 247DEG 38KT 4430 7404
KGMSpecial weather statement, Sep 9, 2:18 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
318 PM EDT WED SEP 9 2015
NYZ028-030-031-035-VTZ001-002-005-016-092000-
SOUTHERN FRANKLIN-EASTERN CLINTON-EASTERN ESSEX-WESTERN
CLINTON-EASTERN FRANKLIN-WESTERN CHITTENDEN-GRAND ISLE-WESTERN
FRANKLIN-
318 PM EDT WED SEP 9 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE NORTHERN CHAMPLAIN
VALLEY...INCLUDING LAKE CHAMPLAIN...
AT 315 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF FRANKLIN TO NEAR BEEKMANTOWN TO
10 MILES NORTHWEST OF WILMINGTON...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS. LIGHTNING
AND TORRENTIAL RAINFALL IS ALSO OCCURRING...AND MAY CAUSE LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LOCATIONS TO BE IMPACTED INCLUDE...
PLATTSBURGH INTERNATIONAL AIRPORT...FRANKLIN...PERU...GRAND ISLE...
BEEKMANTOWN...CHAZY...RICHFORD...SHELDON...FAIRFIELD...BERKSHIRE...
SOUTH HERO...ENOSBURG FALLS...NORTH HERO...ISLE LA MOTTE...LAKE CARMI
STATE PARK...ALBURGH DUNES STATE PARK...CLAYBURG...ALBURGH...HIGHGATE
FALLS AND PORT KENT.
FOR THOSE ON LAKE CHAMPLAIN...SEEK SAFE HARBOR AS THREATENING
WEATHER APPROACHES. HEAVY RAIN...LIGHTNING...AND A QUICK WIND SHIFT
TO THE NORTHWEST WILL OCCUR WITH GUSTS UP TO 40 MPH.
LAT...LON 4475 7283 4450 7339 4447 7402 4501 7333
4501 7266
TIME...MOT...LOC 1915Z 257DEG 32KT 4506 7306 4472 7345 4448 7398
MUCCILLISpecial weather statement, Sep 9, 2:41 PM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
341 PM EDT WED SEP 9 2015
VTZ002-003-006-016-092030-
EASTERN FRANKLIN-LAMOILLE-ORLEANS-WESTERN FRANKLIN-
341 PM EDT WED SEP 9 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN FRANKLIN AND
WESTERN ORLEANS COUNTIES IN VERMONT...
AT 340 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF RICHFORD TO NEAR ENOSBURG FALLS TO
NEAR FAIRFIELD...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH...TORRENTIAL RAIN...AND LIGHTNING ARE
POSSIBLE WITH THESE STORMS.
LOCATIONS TO BE IMPACTED INCLUDE...
RICHFORD...FAIRFIELD...BERKSHIRE...TROY...ENOSBURG FALLS...
BAKERSFIELD...MONTGOMERY...LOWELL...WESTFIELD...JAY...NEWPORT
CENTER...MONTGOMERY CENTER...JAY IN FRANKLIN COUNTY...NORTH TROY...
ENOSBURG CENTER...HOLBROOK BAY...EAST SHELDON...NORTH ENOSBURG...EAST
FAIRFIELD AND SOUTH RICHFORD.
LAT...LON 4500 7222 4496 7223 4478 7242 4478 7297
4502 7282
TIME...MOT...LOC 1940Z 260DEG 29KT 4511 7270 4486 7284 4475 7301
MUCCILLISpecial weather statement, Sep 9, 2:45 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
345 PM EDT WED SEP 9 2015
VTZ006-008-017-018-092015-
EASTERN ADDISON-WASHINGTON-LAMOILLE-EASTERN CHITTENDEN-
345 PM EDT WED SEP 9 2015
...A STRONG THUNDERSTORM WILL AFFECT WASHINGTON COUNTY VERMONT ...
AT 344 PM EDT...A STRONG THUNDERSTORM WAS NEAR MORETOWN...MOVING EAST
AT 30 MPH.
WINDS IN EXCESS OF 35 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS TO BE IMPACTED INCLUDE...
BARRE...MONTPELIER...BERLIN...EAST MONTPELIER...MIDDLESEX...
WAITSFIELD...MORETOWN...FAYSTON...BOLTON...WORCESTER...ELMORE...
WEBSTERVILLE...E F KNAPP STATE AIRPORT...MOSCOW...MONTPELIER
JUNCTION...HANKSVILLE...NORTH MORETOWN...CAMELS HUMP STATE PARK...
PUTNAMVILLE AND NORTH MONTPELIER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4418 7243 4413 7244 4416 7256 4415 7256
4416 7259 4414 7260 4420 7302 4441 7290
4449 7246
TIME...MOT...LOC 1944Z 256DEG 25KT 4429 7283
KGMThunderstorm Wind, Essex
- When
- September 9, 2:45 PM EST
- Where
- Essex County, 1.7 mi SW of Jay
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 44.360, -73.750
Several tree branches and downed utility lines in the town of Jay due to thunderstorm winds.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in California, September 9 to 30, 20156 deaths · 5 injured · 2 events
- Flash Flood and Hail in Nebraska, September 9, 2015$6.3 million · 2.5 in hail · 35 events
- Damaging Winds in New York, September 9, 2015$190,000 · 65 kt wind · 7 events
- Lightning Strike in Texas, September 9, 2015$100,000 · 1 event
- Lightning Strike in Virginia, September 9, 2015$50,000 · 1 event
- Hail in Nebraska, September 9, 2015$15,000 · 4 in hail · 10 events
- Hail in South Dakota, September 9, 20151.75 in hail · 12 events
- Flash Flooding and Damaging Wind in Pennsylvania, September 9, 2015$2,000 · 50 kt wind · 12 events
- Hail and Lightning Strike in Georgia, September 9, 2015$12,000 · 1 in hail · 2 events
- Damaging Winds in Maine, September 9, 201552 kt wind · 5 events
- Hail and Heavy Rain in Iowa, September 9, 20151.75 in hail · 5 events
- Hail and Damaging Winds in Nebraska, September 9 to 10, 20151 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 597596.